| Model Number |
NVRO-25 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Atrial Fibrillation (1729); Bradycardia (1751)
| Date of Event |
07/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical information: (b)(4) - envision ide study, patient site (b)(6) - (r1012806701).It was reported that on (b)(6) 2026, a 25mm navitor vision valve was chosen for implant using a small flexnav delivery system.The final implant depth at non-coronary cusp (ncc) was 3.9mm and left coronary cusp (lcc) was 4.8mm.Post-procedure, the patient demonstrated atrial fibrillation.The degree of bradycardia was excessive and inappropriate.A permanent pacemaker was implanted on (b)(6) 2026 and the patient was discharged from the hospital, the following day.
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.